MAUDE Adverse Event Report: APOLLO ENDOSURGERY SUTURE CINCH - LONG; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY SUTURE CINCH - LONG; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number CNH-C01-213-L
Medical Device Problem Codes Break (1069); Failure to Cut (2587); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a suture cinch - long was used during an endoscopic mucosal resection (emr) procedure on (b)(6) 2026.During the procedure, the cinch did not cut the suture or deploy, and the handle broke.The cinch was manually deployed to complete the procedure.There was no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6 device code a150101 is being used to capture the reportable event of cinch failure to deploy.Device code a050702 is being used to capture the reportable event of cinch failure to cut.Imdrf code f2301 is being used to capture the reportable event of additional device required.Block h11 the suturing cinch was not returned.Product analysis could not be performed, for this reason and due to the lack of evidence it is unable to confirm the reported events.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on all gathered information provided by the customer there is not enough evidence to determine whether the cinch failure to deploy, cinch failure to cut and handle break was due to the physician's technique during the procedure or was related to a device malfunction.For the event additional device required, it happened during the procedure, and the most probable cause of this reported issue cannot be established due to lack of evidence.Without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Also, the evidence from the product record review did not identify a potential product quality issue or new patient harm.All compiled information on this investigation determines that the most probable cause is "cause not established".

Brand Name
SUTURE CINCH - LONG
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
APOLLO ENDOSURGERY COSTA RICA S.R.L
alajuela, 02
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25444836
Report Number3005099803-2026-02338
Device Sequence Number12203492
Product Code OCW
UDI-Device Identifier20811955020753
UDI-Public(01)20811955020753(11)231011(17)261011(10)AF05741
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K201808
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNH-C01-213-L
Device Catalogue NumberCNH-C01-213-L
Device Lot NumberAF05741
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date06/09/2026
Date Device Manufactured10/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown